# SDR Z5FA102610N604CS1

- Difficulty date: October 26, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N604CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800007
- Aircraft time: 5,576 hours, 3,563 cycles
- Engine: Pwc PW306C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Part time: 5,576 hours, 3,563 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE. ATTEMPTED TO LOWER MLG & HAD A FAILED INDICATION ON THE RT MLG.  DID ROTARY BULB TEST & ALL BULBS CHECKED OUT OK.  BLEW MLG BOTTLE & STILL FAILED TO RECEIVE 3 GREEN ON INDICATOR.  BELIEVE MLG WAS NOT DOWN BASED UPON FEEL OF ACFT. DIVERTED & DECLARED EMERGENCY. FOLLOWED PROCEDURES FROM & RECEIVED 3 GREEN INDICATIONS ON MLG, CONTINUED TO DESTINATION & LANDED WITHOUT INCIDENT.  ACFT FERRIED FOR CONTINUED MX & IS CURRENTLY IN WORK.  INITIAL MLG RETRACTION CHECKS WERE PERFORMED & MLG OPERATED NORMAL.  EO ALL COMPONENTS REMOVED FOR ANALYSIS.  THE MANUAL RELEASE CABLE SYS WAS RERIGGED AND A COMPLETE GEAR RETRACTION SLOW CYCLE AND NORMAL GEAR EXTENSION AND RETRACTION WAS PERFORMED WITH NO ANOMALIES FOUND.  AN OPS CHECK FLIGHT WAS PERFORMED SATISFACTORILY AND THE ACFT WAS RETURNED TO SERVICE.
